Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hand and leg tremors

Hi there I have suffered from hand tremors for the last five years and for this time have also had real problems with my legs. I only recently thought that it could be to do with leg tremors as I get very unstable on my legs and they do tremor in certain positions. My legs have got increasingly stiff and feel weak. I went through some physio years ago but not sure if I could get put back on it. Could there be a neurological basis to my tremors which could be sorted? Or can you recommend where I can go from here Thanks.

Asked On : Thu, 20 May 2010
Answers:  1 Views:  712
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

Yes there could be a neurological reason for the tremors. They are called limb girdle deformities. PLease see a neurologist soon. It is a progressive disorder and with some treatment it can be controlled well
Donot neglect it

Have a healthy life
Answered: Sun, 11 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor